# SDR TSAA0532050

- Difficulty date: October 20, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Engine: Pwa JT8D9A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Deactivated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, PILOT OBSERVED THE LT ANTI-SKID LIGHT ON AND STAYED AND RETURNED BACK TO DEPARTURE.  THE ANTI-SKID SYSTEM WAS MEL’D WAITING FOR AN ANTI-SKID CONTROL BOX.  THE ANTI-SKID SYSTEM AND ANTI-SKID BRAKES WERE DEACTIVATED.
